MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ENDOWRIST; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. ENDOWRIST; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Model Number 480322
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
During robotic left colectomy, the ligasure device did not burn as it should have when the handle was depressed.Device would not seal.Staff tried (without effectiveness) unplugging, cleaning jaw, and regrasping.A new device was retrieved.There was no harm to the patient.Manufacturer response: for vessel sealer, ligasure device, davinci (per site reporter).The manufacturer is sending a replacement.

Brand Name
ENDOWRIST
Common Device Name
SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key7717701
Report Number7717701
Device Sequence Number1015390
Product Code NAY
UDI-Device Identifier00886874112748
UDI-Public(01)00886874112748(17)200331
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/07/2018
Report Date (Section F) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480322
Device Lot NumberM11180405
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/25/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight102
Date Report Sent to FDA07/10/2018